# SDR IY22001F00003

- Difficulty date: May 24, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N8DE
- Make and model: Cessna 500CESSNA
- Aircraft serial: 166
- Engine: Pwa JT15D1A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3028601
- Condition: Broken
- Location: Turbine Wheel
- Part time: 2,717 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH TURBINE BLADE BROKE OFF APPROXIMATELY .500 INCH FROM THE BLADE TIP.  ONE OTHER BLADE IS CRACKED ABOUT MID-CENTER OF THE BLADE.  THESE BLADES HAVE A LIFE LIMIT OF 3500 HOURS.
